# SDR FDEA201708192284

- Difficulty date: August 19, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 31,851 hours, 17,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Malfunctioned
- Location: Arm Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CABIN DOOR DOES NOT SHOW ARMED ON ECAM WITH HANDLE IN ARMED POSITION.  RESET AUTONOMOUS STANDBY POWER SUPPLY UNIT PER MM  52-73-18-04 AND   ACCOMPLISHED OPS CHECK OF R1 DOORWARNING SYSTEM IAW AMM 52-73-13-05-02. SYSTEM   OPS CHECKS GOOD AT THIS TIME. NO 90 DAY HISTORY.
